Phone :86-10-62766895
Office :1481S


B. Sc., 1978-1982, mathematics, Peking University

M. Sc., 1982-1985, mathematics, Peking University

Ph. D., 1988-1991, mathematics, Peking University

Research Interests

finite simple groups, primitive permutation groups, algebraic graphs, Cayley graphs, symmetric graphs, cryptography, digital signature, elliptic curve discrete logarithm problem.  (MathSciNet)

Selected Publications

1. Primitive permutation groups with a solvable 2-transitive subconstituent, J. of Algebra, 386 (2013), 190 - 208.

2. (with Xingui Fang and Xuesong Ma) On locally primitive Cayley graphs of finite simple groups, J. Combin. Theory Ser. A, 118 (2011), 1039 - 1051.

3. (with S. J. Xu, X. G. Fang and M. Y. Xu) On cubic s -arc-transitive Cayley graphs of finite simple groups, European Journal of Combinatorics, 26 (2005), 133-143.

4. (with Y. Yang, S. Wang, F. Bao and R. Deng) New efficient user identification and key distribution scheme providing enhanced security, COMPUTERS & SECURITY 23 (2004), 697-704.

5. (with C. E. Praeger) On primitive permutation representations of finite alternating and symmetric groups with a 2-transitive subconstituent, J. of Algebra 180 (1996), 808 - 833.